# SDR REXA2025010300002

- Difficulty date: November 24, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180561S
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD3 IS CORRODED.     INSTALLED NEW SERVICEABLE INTERCOSTAL PN:601R318056-1S IAW CRJ 700 SRM 51-42-06-001-001-A01.
